# SDR TSAA0777056

- Difficulty date: October 15, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N835AL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 31,470 hours, 22,241 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Epr Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 278 HNL-KOA, ON TAKEOFF AFTER THROTTLE ADVANCE, THE CREW NOTED THE NR 1 EPR AT 2.22 AND THE NR 2 EPR AT 1.74.  THE CREW ABORTED THE TAKEOFF AT 100 KTS INDICATED AIRSPEED.  THE CREW RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BOTH EPR CONNECTOR IMPROPERLY CONFIGURED.  MAINTENANCE REINSTALLED BOTH EPR CONNECTORS.  AN OPERTIONAL CHECK OF ENGINE INDICATING WAS COMPLETED DURING A FLIGHT TEST 27OCT07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
